At certain times during the day I get cold to the point I shiver and I shouldn't be cold and then I sweat. I can't sleep well at all, I feel stupid because I can't think, well I can but it takes effort. Oh and I'm on 30mgs once a day. I was taking it in the morning but the nausea was causing me to leave work by mid afternoon. I now take it just before noon and am able to stay at work all day.
All the side effect symptoms you described can be from Cymbalta. It can take 2-6 weeks for side effects to subside and or become less. It is the nature of the beast sometimes when you take an antidepressant. Sorry you feel so bad and hope the side effects lessen soon.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Dec 2011 • 1 answer
Updated 2 Feb 2018 • 12 answers
Updated 8 Jan 2018 • 4 answers
I have7disc that r hern/rupt/ or protruding&severe nerve damage,legs feet hips.Should I try cymbalta
Updated 26 Oct 2017 • 3 answers
Hi, can anyone relate to this please? I have been taking Gabapentin for 6 weeks now for nerve pain,?
Updated 27 Oct 2017 • 7 answers